Thursday, September 29, 2005

I'm a looser baby--So why don't you kill me?

I hesitate to post today, because everything I say will likely be tinged by the fact that I have been off of my Lexapro for a week due to some insurance/money issues.

The truth of the matter is that I'm totally letting myself go. My eyes red and itchy because I'm on my last set of contacts and haven't made the appointment to go to the optometrist. My hair looks like shit because my friend who has cut and colored it for years told me a few weeks ago not to contact her anymore. (Not sure how much is appropriate to say about that. In a nutshell, I told her that I though she needed some help and set some boundaries for myself after a couple of very uncomfortable events.) In fact, lately I shampoo it on my days off in the evening, and just twist it into a bun for work. The hair on my legs has reached braiding length, and my underarms can best be described as burley. None of my skinny clothes fit, and I gave all of my fat clothes to the thrift store last spring. I have ONE pair of pants that I can button, and 3 skirts. Deciding what to wear to work is torture as I put on one outfit after another, praying that the buttons will button. They usually don't. Because of gas prices, and the amount of traveling that we have to do with Janzen--a shopping spree is totally out of the question--so I wear my pajamas when I'm home, and wash my one pair of jeans 3 times a week.

At work today, I spent most of the day trying not to put my head down on my desk and cry. My students totally know something is up, and keep asking me what's wrong.

Today's best thing about being a mom:
Although none of MY clothes fit, if has been fun to start putting Sophie in her fall clothes. Last month Erik bought her some very cute Levi's and skater type shirts. She's cute enough for both of us, I guess.

Today's worst thing about being a mom:
Last night Sophie and I were having a bath together. Suddenly she said, "Oops! I fink we're sitting in my pee!" as the water began turning slightly yellow around her legs.

8 comments:

Jen said...

Oh gosh, That sounds terrible. I know those kind of days, where nothing will go right. There is nothing I can say to make it better, but I hope it gets better for you. Poor thing.

lonna said...

I'm so sorry that you're feeling this way. I was getting to that point this summer and finally got myself to a doctor. Since my zoloft I haven't wanted to kill anyone, so that's been nice. I'm sorry that you've had to stop taking your medicine. These medicines are ridiculously expensive, which, hello, can lead to worrying about money and that can lead to anxiety and depression, but that's another story.

patrice said...

get thee thy medicine! those things are hard enough to tackle on their own. I know exactly what you mean about the clothes, and that it's sort of a metaphor for life in general. nothing seems to fit right.

keep the faith, though - things will look better soon.

Katy said...

I love you, I think you're beautiful, and if you need me you know where to find me. Let's do your hair this weekend!

amandak said...

Hang in there sweetheart. And get those meds, even if you have to ask mom and dad for the $$. I'm sure they'd be willing to help with something like that.

thelyamhound said...

I wish I could be there to . . . well, I wouldn't be able to comfort you per se; but at least, if I were around, we could be miserable together in a warm, friendly way, and maybe find someone we both dislike to try and make even more miserable than we are:-)

Whether we were designed or randomly generated my chance molecular and genetic events, I find it difficult to imagine that life was meant to be the sort of arbitrary black stain it feels like now (if you think that sounds bad, it's actually the light version of where I'm at, which is why I'm not currently posting on my own blog). Hold tight and keep on keeping on: Something's gotta give.

My word verification is "dvqnroy", which sounds like a new textile manufactured in Eastern Europe (where they're often ambivalent about vowels).

rob said...

I've found a fantastic substitute for MAOIs and other such psychopharms...it's called Jack Daniels. You don't need a Rx and the cost is usually much more pocketbook friendly.

Unfortunately, the side effects may cause you to "sit in pee" more often than you'd like.

Shit pans out, pet. You'll feel gorgeous again soon. Hot mommas usually do.

Stine said...

I too understand the script problem. With no script coverage it gets hard to find the resources - fuck the drug companies (but that's another post). Have you considered something herbal in the interim? St. John's? DHEA? SamE? It may be a little more afordable, dunno.

I'm sorry you're feeling icky darling. I understand. Just know that at the same time you feel all these things, the exact opposite is true as well. It just isn't manifesting right now.